MAUDE Adverse Event Report: OK BIOTECH CO., LTD. PRODIGY AUTOCODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH CO., LTD. PRODIGY AUTOCODE; BLOOD GLUCOSE MONITORING DEVICE
Model Number 51850
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Confusion/ Disorientation (2553)
Date of Event 08/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Suspected device evaluated by ok biotech and calculated that the meter operated within specifications.We tested the standby current of returned meter, the result was 1.3¿a.The criteria is <55¿a.Pass.Meter setting, audio and all buttons function are ok.Because patient did not return her strips, only returned meter, so we tested the suspected meter with in house control solution and our retain strips (same as patient's strip, lot number: d181114-2 ).The control solution tests for level low were 63/61 mg/dl; for level high were 247/247 mg/dl.The request control solution ranges are: level low 35~85 mg/dl; level high 210~320 mg/dl.All results were within the acceptance range.Pass.
 
Event or Problem Description
End user stated that medical attention was sought on (b)(6) 2019 around 8pm at the end user's home.End user stated she fell asleep on a chair and her daughter attempted to wake her around 8:00pm.The end user was feeling confused and was not verbally responding to her daughter.End-user stated that her daughter gave her 2 glucose tablets via mouth and tested her blood glucose on her prodigy meter and received a result of 95 mg/dl.Her daughter called paramedics about 10 minutes after testing with her prodigy meter.Paramedics arrived.Approximately 15 minutes later and tested the end user's blood glucose and received a result of 52 mg/dl.The paramedics administered glucose though an iv and transported her to (b)(6) hospital.Upon arriving at the hospital, the end user had a blood glucose of 138 mg/dl.The doctors gave the caller some apple juice and chicken on a roll.The end user was not admitted to the hospital and was discharged after 4 hours with a blood glucose of 140 mg/dl.

Brand Name
PRODIGY AUTOCODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH CO., LTD.
no. 91, sec. 2
gongdao 5th road
hsinchu city, 30070
TW  30070
MDR Report Key8987598
Report Number3005862821-2019-00042
Device Sequence Number16989353
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K073118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/14/2020
Device Model Number51850
Device Catalogue Number51850
Device Lot NumberD181114-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient Weight86